MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number 5242634
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that there were five infusion sets in which it was impossible to attach the drain after detachment from the body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8849896
Report Number3003442380-2019-01673
Device Sequence Number259911
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2021
Device Lot Number5242634
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date08/01/2019
Patient Sequence Number1